# SDR HALA20240820234

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 12,606 hours, 2,851 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING T/C E36-24-01-32 FOUND HPV SENSE LINE & UNION CROSS THREADED. INSTALLED NEW MUSCLE SENSE LINES FOR HPV PER AMM 36-11-49 OPS CHECK & LEAK CHECK GOOD IDLE RUN SUCCESSFUL
